JournalszaaVol. 24, No. 3pp. 449–466

Cauchy and Nonlocal Multi-Point Problems for Distributed Order Pseudo-Differential Equations, Part One

  • Rudolf Gorenflo

    Freie Universität Berlin, Germany
  • Sabir Umarov

    National University of Uzbekistan, Tashkent, Uzbekistan
Cauchy and Nonlocal Multi-Point Problems for Distributed Order Pseudo-Differential Equations, Part One cover
Download PDF

Cite this article

Rudolf Gorenflo, Sabir Umarov, Cauchy and Nonlocal Multi-Point Problems for Distributed Order Pseudo-Differential Equations, Part One. Z. Anal. Anwend. 24 (2005), no. 3, pp. 449–466

DOI 10.4171/ZAA/1250